# SDR FDEA201301210152

- Difficulty date: January 21, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 50,969 hours, 23,438 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 82010B040901
- Part serial: 329
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 12,000 RECEIVED A "CABIN ALT EXCEEDS  10,000" RED ECAM.    DONNED O2 MASK.  CABIN WAS VERIFIED ABOVE 10,000.  BOTH FWD & AFT FLOW VALVE ON NR 2 SYSTEM WERE FULLY OPENED AND AMBER.  BOTH FWD & AFT OUTFLOW  VALVE ON NR 1 SYS WERE FULLY CLOSED.  WENT TO MANUAL NO HELP.  PERFORMED CABIN PRESSURE CONTROL AND MONITORING-ADJUSTMENT & TEST IAW AMM 21-31-00-05-01.  ALL TEST GOOD.  WHILE PERFORMING TEST NOTED SYS 2.  REG PUSH BUTTON FAULT LIGHT, WOULD TAKE SEVERAL ATTEMPTS TO RESET.  REMOVED AND REPLACED SYS 2 CABIN PRESSURE CONTROLLER (106HM) IAW AMM 21-31-11-04.  OPS CHECKED GOOD.
